1. A. a. Abdallah and B. Hardan, P -third order generalized Finsler space in the Berwald sense, Bull. Pure. Appl. Sci. Sec-E-Math & Stat., 43E(1) (2024), 43-52.
2. A. A. Abdallah, A. A. Navlekar, K. P. Ghadle and B. Hardan, Fundamentals and recent studies of Finsler geometry, Int. J. Adv. Appl. Math. Mech., 10(2) (2022), 27-38.
3. A. M. AL-Qashbari, A. A. Abdallah and S. M. Baleedi, Projective Motions in Generalized Fifth Recurrent Finsler Space via Lie Derivative of Berwald Covariant Tensors, Int. J. Res. Publ. Rev., 6(4) (2025), 16101-16106.
4. A. M. AL-Qashbari, A. A. Abdallah and S. M. Baleedi, Inheritance Kulkarni - Nomizu product in generalized BK-fifth recurrent Finsler space by Lie-derivative, J. Finsler Geom. Appl., 5(2) (2024), 116-126.
5. A. M. AL-Qashbari, A. A. Abdallah and S. M. Baleedi, A Study on the extensions and developments of generalized BK-recurrent Finsler space, Int. J. Adv. Appl. Math. Mech., 12(1) (2024), 38-45.
6. A. M. AL-Qashbari, A. A. Abdallah and S. M. Baleedi, Berwald covariant derivative and Lie derivative of conharmonic curvature tensors in generalized fifth recurrent Finsler space, GPH - Int. J. Math., 8(1) (2025), 24-32.
7. A. M. AL-Qashbari and S. M. Baleedi, Study on generalized BK-5recurrent Finsler space, Comput. Math. Appl., 1(1) (2023), 009-020.
8. K. P. Ghadle, A. A. Navlekar, A. A. Abdallah and B. Hardan, On Wjkh i generalized GBP -recurrent and birecurrent Finsler space, AIP Confer ence Proceedings, 3087, (2024), 070001 (1-6),
9. H. Gouin, Remarks on the Lie derivative in fluid mechanics, Int. J. Non-Linear Mechanics, 150 (2023), 1-16.
10. A. A. Hamoud, A. A. Navlekar, A. A. Abdallah and K. P. Ghadle, Decomposition for Cartan’s second curvature tensor of different order in Finsler spaces, Nonlinear. Func. Analysis. Appl., 27(2) (2022), 433-448.
11. M. A. Opondo, Study of projective curvature tensor Wjkh i in bi-recurrent Finsler space, Ph.D. Dissertation, Kenyatta University, (Nairobi), (Kenya), 2021.
12. S. I. Ohta, Comparison Finsler geometry, Springer International Publishing, license to Springer Nature Switzerland,2021.
13. S. Pahan, h-Almost conformal Ricci-Bourguignon soliton on generalized Sasakian space form with respect to quarter-symmetric metric connection, J. Finsler Geom. Appl. 6(1)(2025), 125-144.
14. P. N. Pandey, On Lie-recurrent Finsler manifolds, Differ. Geom. Dynam. Sys., 13 (2011),201-207.
15. G. P. Singh, S. S. Mishra and P. Sharma, A study on W9-curvature tensor within the framework of Lorentzian para-Sasakian manifold, Extracta. Math., 40(1) (2025), 43-56.
16. S. Saxena and P. N. Pandey, On Lie-recurrence in Finsler spaces, Differ. Geom. Dynam.Sys., 13 (2011), 201-207.
17. R. Verma, Some transformations in Finsler spaces, D. Phil. Thesis,University of Allahabad, Allahabad, India, 1991.